# SDR WX0A071164

- Difficulty date: April 16, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug MD 83
- Aircraft serial: 49554
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 591014167
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR FRAME 1/4" CRACK ON FWD SIDE (DOORPAN).  STOP DRILLED IAW MD80 SRM 52-03 FIGURE 8.  HFEC INSPECTED IAW NDT SPM 06-10-01.001.  NO CRACKS NOTED.  FABRICATED DOUBLER, LOCATED, DRILLED AND INSTALLED IAW MD80 SRM 52-03 FIGURE 8.
